MathSciNet Relay Station
MathSciNet bibliographic data
MR355121 (50 #7598) 32L05
Hirschowitz, André Corrections: "Sur certains fibrés holomorphes à base et fibre de Stein'' (C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A925–A927). (French) C. R. Acad. Sci. Paris. Sér. A 278 (1974), 89–91.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement